# SDR COMA0860223

- Difficulty date: April 13, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 30,794 hours, 27,339 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Computer
- Part number: 706010
- Part serial: 1416
- Condition: Faulty
- Location: Elevator Trim
- Part time: 980 hours, 761 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5665 - MOMENTARY ELEVATOR DOWN TRIM ON TAKEOFF.  ABORTED TAKEOFF SAFELY.  REMOVED AND REPLACED HSTCU.
